Okay...woke up with weird sensations

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 6/2/2007 10:27 AM (GMT -7)   
Normally this doesn't happen to me anymore, and on rare occasions that it does, I mention it in my blog and expect no feedback. But today:

I woke up with a really, really horrible bitter taste in the back of my mouth. It's just awful and it won't go away. In fact, brushing my teeth somehow made it worse. Normally this is something I used to experience when I was having both GERD problems and anxiety together. But I do not feel anxious at all, and I have NO other GERD symptoms. This is a mystery taste.

I'm also having some visual phenomena, which is disappointing because I wanted to take some photos today. But it's like my left eye is weak (this isn't abnormal recently) and I'm having the ocular migraine stuff in my right eye. Normally when that occurs it's in my left...rarely does it happen in the right. I've had an eye exam recently, and nothing was abnormal.

So this is really odd. Any similar experiences? Nurses, what do you think? Again, I don't feel anxious, just annoyed and curious.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/2/2007 11:09 AM (GMT -7)   

Debase

Did you eat late last night? The bitter taste sounds like regurge from the GERD. No new meds at bedtime to cause bitter taste?

Migraine headaches can cause all kinds of sx as I know you are familiar with many of them.

If you ever feel your headache or vision problems are new or not normal for you , please call your physician or present to ER.

Because of our anxiety we often assume that our problem is Anxiety. I am sure you know this too. Just a gentle reminder to know yourself and when to take action.

Gentle Hugs


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 6/2/2007 1:42 PM (GMT -7)   
Weird. I thought I had replied to this, but I guess it disappeared or something? Or maybe I never hit 'submit' before going off to some other interweb net site.

I didn't eat late last night, and as I said I have no other symptoms of the GERD. But the meds....you may be onto something there. At 8am I woke up and took my Prevacid. It's a new form that's a solutab, which is weird for me. I don't really like it and don't see the point of them. Not sure why my doc prescribed them and didn't even know he did until I picked them up at the pharmacy. Anyway, so I woke up at eight and took one of these things. I was literally stumbling around, wanting to get back to bed. I bet some of that stuff was left in my mouth and its taste somehow changed in character while I was sleeping.

The eye stuff...neither of those things are really that unusual, and they've long since gone away. Even though I was practically blind I remembered that my camera has autofocus so I went out and took a few shots anyway. By the time I came back everything was gone or practically gone: the vision and the odd bitter taste.

I kind of think these ocular migraines that I have are connected to my sinuses in some way.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/2/2007 4:11 PM (GMT -7)   
Debaser
I think you might be on to something with the "New Med "

Maybe just not take it and see if there is a difference for a couple of nights

( just recently put on a new antibiotic and I have had the weirdest taste in mouth since I am am not able to eat as well ) ......NO appetite and am severly exhausted even with 8 hrs sleep

I hope you will find out what it is exactly my friend
I do understand your frustration over all of this .........

Stay strong ....let us know tomorrow how ya feel please
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Co Mod A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
                   ONE step..Leads to MORE 
                       
 God Bless
   LYN                               
                          
                                  


debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 6/2/2007 5:09 PM (GMT -7)   
Nah, I'm going to keep taking it. I think I was just so tired that I didn't swallow it all and it turned bitter in my mouth while sleeping. The migraine stuff was a separate issue. I've never been anxious today, really.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/5/2007 8:10 AM (GMT -7)   
Well your decision my friend and glad to hear no angst today

THat would have definitely caused some probs if not swallowed totally
But I dont remember you posting that part so I apoogise for the input

LYN
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Co Mod A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
                   ONE step..Leads to MORE 
                       
 God Bless
   LYN                               
                          
                                  


debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 6/5/2007 8:38 AM (GMT -7)   
It's okay. Prevacid tastes nasty if not swallowed. I think that was the source of that taste the other day.

Another time a Prevacid capsule got stuck in my throat, and before I could get it moving again I hiccuped and it blew apart in my throat. MAN that was awful. My eyes burned, my nose burned, and some of it came back into my mouth and it was close to the same taste. THAT was a horrible experience and it was before I got treated for panic. So, yeah, it sent me into an attack.

Swallow all your pills, kids. Even if you have to push them down with crackers.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:16 AM (GMT -7)
There are a total of 2,734,771 posts in 301,246 threads.
View Active Threads


Who's Online
This forum has 151352 registered members. Please welcome our newest member, dillon91750.
307 Guest(s), 12 Registered Member(s) are currently online.  Details
ResilienceR, Hol1979, TOOTY, tickcheckguy, 1000Daisies, Girlie, ChickNorris, fenway17, blksteeda, Old Mike, goldengoose, beachbum50


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer